# SDR CALA9601388

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Bent
- Location: Rt Service Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SERVICE DOOR SKIN BENT AT BOTH HINGES.  THE SKIN AT UPPER HINGE CUTOUT WAS STRAIGHTENED AND NO CRACKS WERE FOUND.  THE LOWER HINGE CUTOUT WAS CRACKED AND THE CRACK WAS ROUTED OUT.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 52-00-3, FIGURE 3.
